MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR

ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE) CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR; IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Model Number CD2211-36Q
Medical Device Problem Codes Inappropriate/Inadequate Shock/Stimulation (1574); Reset Problem (3019)
Health Effect - Clinical Code Therapeutic Effects, Unexpected (2099)
Date of Event 09/16/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in the final report.
 
Event or Problem Description
It was reported that the patient presented in the emergency room after receiving several shocks from their device.The device was noted to be in back up mode because of low battery power.Voltage and error codes showed that the device's battery level was significantly lower than the elective replacement indicator levels.The device was explanted and replaced.The patient was stable.
 
Additional Manufacturer Narrative
Additional information: the reported field event of backup vvi (bvvi) was confirmed in the laboratory.Upon received, the device was detected in backup defibrillation only (dfo).The device was tested on the bench and functioned normally.A longevity calculation was performed based on the parameter settings, and it was normal.Inappropriate shock was not confirmed, and the cause was undetermined.

Brand Name
CURRENT+ DR DUAL-CHMBR W/SJ4 CONNECTOR
Common Device Name
IMPLANTABLE CARDIOVERTER DEFIBRILLATOR
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.(CRM-SUNNYVALE)
645 almanor avenue
sunnyvale CA 94085
MDR Report Key9141237
Report Number2938836-2019-14230
Device Sequence Number3007809
Product Code NVZ
UDI-Device Identifier05414734503709
UDI-Public05414734503709
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
P910023
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician Assistant
Type of Report Initial,Followup
Report Date (Section B) 03/10/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2011
Device Model NumberCD2211-36Q
Device Catalogue NumberCD2211-36Q
Device Lot Number2882878
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 09/16/2019
Supplement Date Received by Manufacturer03/04/2020
Initial Report FDA Received Date10/01/2019
Supplement Report FDA Received Date03/10/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;